Multivariate supOU processes

Barndorff-Nielsen, Ole Eiler, Stelzer, Robert . The Annals of Applied Probability 2011. 21 (1) :140-182

Locate this article in:

Bibtex

@article{CIS-252295,
  Author = {Barndorff-Nielsen, Ole Eiler and Stelzer, Robert},
  Title = {Multivariate supOU processes},
  Journal = {The Annals of Applied Probability},
  Volume = {21},
  Number = {1},
  Year = {2011},
  Pages = {140--182},
  Keywords = {Stochastic differential equations, Long memory, Ornstein-Uhlenbeck-type processes, Lévy bases, normal matrices, positive semi-definite stochastic processes, second-order moment structure}
}

Similar articles